화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.40, No.9, 1615-1619, 1995
Regulator Problem for Linear Continuous-Time Delay Systems with Nonsymmetrical Constrained Control
The regulator problem is studied for linear continuous-time delay systems with nonsymmetrical constrained control. Necessary and sufficient conditions allowing us to obtain the largest nonsymmetrical polyhedral positively invariant with respect to (w.r.t.) the system in the closed loop are given. The case of symmetrical constrained control is obtained as a particular case.